Topological quantum field theory for the universal quantum invariant

J. Murakami*, T. Ohtsuki

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

22 Citations (Scopus)


We extend the universal quantum invariant defined in [15] to an invariant of 3-manifolds with boundaries, and show that the invariant satisfies modified axioms of TQFT.

Original languageEnglish
Pages (from-to)501-520
Number of pages20
JournalCommunications in Mathematical Physics
Issue number3
Publication statusPublished - 1997
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Topological quantum field theory for the universal quantum invariant'. Together they form a unique fingerprint.

Cite this